Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 37, No. 5, p. 747 (November 1973)
(Russian original - ZhETF, Vol. 64, No. 5, p. 1475, November 1973 )

Singularities of the cosmological model of the Bianchi IX type according to the qualitative theory of differential equations
O.I. Bogoyavlenskii, S.P. Novikov

Received: January 15, 1973

PDF (439.9K)

Report problems